MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device MONARCH III IOL Delivery System, Injector; Lens, Guide, Intraocular

Alcon Research, LLC - Alcon Precision Device MONARCH III IOL Delivery System, Injector; Lens, Guide, Intraocular
Model Number III
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Correction information provided in h.6.On initial mdr submitted, the product code should have been a150205 instead of a140504.Additional information provided in d.9.The manufacturer internal reference number is: (b)(4).

Brand Name
MONARCH III IOL Delivery System, Injector
Common Device Name
Lens, Guide, Intraocular
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50114552
Report Number2523835-2026-00802
Device Sequence Number14778585
Product Code KYB
UDI-Device Identifier00380659777738
UDI-Public(01)00380659777738(17)350531(11)250630(10)17HRDL
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIII
Device Catalogue Number8065977773
Device Lot Number17HRDL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown